Pan with no plan

Meds

October 20th, 2015, 3:40 pm
<< First < Previous
Next > Most Recent >>
From the Author
balloonless October 20th, 2015, 3:40 pm
Perks and quirks with autumn. Cozy setting and saddening darkness.
Advertisement August 23rd, 2017, 2:31 pm
Reader Comments
Leave a Comment
LifeApathy October 25th, 2015, 2:40 am
Would it be okay to ask what you take?
balloonless January 9th, 2016, 5:35 am
@LifeApathy: Ohmy I haven't seen that you commented here D: I'm so sorry ;; I'm taking anti-depressants c:
LifeApathy January 9th, 2016, 4:07 pm
@balloonless: It's totally okay! Just was wondering whats the name of the medication? If you're still on it.
balloonless January 10th, 2016, 8:06 am
@LifeApathy: It's fluoexetin c: And yeah, I'm still on them fjdsgfs
LifeApathy January 10th, 2016, 9:23 pm
@balloonless: Ive heard most people have really good results from that. I only got very vivid dreams every night when I was on it.
balloonless January 11th, 2016, 8:35 am
@LifeApathy: Well yeah, I do get very vivid dreams which I'm frustrated about. But I too get really good results and I want to stop because I think I'm well enough now c:

How long were you on it?
LifeApathy January 11th, 2016, 11:23 pm
@balloonless: My dreams were not too bad actually. Ive had different medicines before that gave me bad nightmares. These seemed very mild and interesting at times. Well you can always try going off of it but watch how you feel afterwards. There is nothing wrong with going back on it.

I was on it only 3 months. Ive been in a bad way so they are trying to move quickly to find something that actually works.
balloonless January 12th, 2016, 1:22 am
@LifeApathy: Well I've been trying to go off of it, but a couple of times it went really bad, haha. Because I just cut it off. Then I forgot to take it for three days ande I felt fine, but after two weeks my heart started to act up, I couldn't breathe properly and my sight went black. It took me several days to figure out that it could be me being off the medicin. I went back on it and after a couple of days I was fine again.

I really want to be off them because I've been on them for two years now o n o